Advil Cold & Flu Ibuprofen 200Mg 20 Tablets

€6.20

Code DB90BD5F36BBA583

Advil Cold & Flu is used for the relief of nasal/sinus congestion and headache, fever and pain associated with the common cold and flu.

Add to Basket
Product Information

This medicine contains Ibuprofen, a Non-Steroidal Anti-Inflammatory Drug (NSAID) which works by relieving pain and reducing high temperature and fever. The tablets also contain Pseudoephedrine Hydrochloride, a decongestant, which helps clear the nasal passages and ease nasal congestion. Only use this product if you have a blocked nose together with headache, pain and/or fever. Do not use it if you have only one of the symptoms.

  • Ibuprofen
  • Decongestant action with Pseudoephedrine Hydrochloride
  • Relieves common cold and flu symptoms

How To Use

Take 1 or 2 tablets every 4 to 6 hours as required with water.
Do not take more than 6 tablets in any 24 hour period.
If symptoms persist consult your doctor.

Do not take a double dose to make up for a forgotten tablet.

Do not take Advil Cold & Flu if you:
Are allergic to or have previously experienced skin rash, hives, itching, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips or tongue on taking Ibuprofen, Aspirin, other NSAIDs, or any ingredients contained in this product.
Suffer from, or have suffered from stomach ulcers, stomach bleeding or perforation in the past. Suffer from diabetes, prostate problems, thyroid disease, glaucoma or phaeochromocytoma (i.e. tumour on the adrenal gland). Have severe kidney disease (kidney failure), severe liver disease, heart disease, severe heart failure, high blood pressure or circulatory problems (angina). Are taking medicine for the treatment of depression called mono-amine oxidase inhibitors or tricyclic anti-depressants (or if you have taken them in the past 14 days). Have any other bleeding problems. Have a history of stroke. Are taking other NSAIDs, pain relievers, or decongestants.
Are under 12 years of age. Are pregnant or breast feeding
Drinking alcohol should be avoided during treatment. Pseudoephedrine Hydrochloride may cause a positive reaction in tests conducted during anti-doping checks.
During chicken pox (varicella) it is advisable to avoid the use of Ibuprofen.

Active Ingredients

Ingredients:

Each coated tablet contains 200 mg Ibuprofen and 30 mg Pseudoephedrine Hydrochloride.

Other ingredients: Maize Starch, Pregelatinised Starch (Maize), Croscarmellose Sodium, Colloidal Anhydrous Silica, Sodium Laurilsulfate (E 487), Stearic Acid.

Tablet coating: Sucrose, Microcrystalline Cellulose, Carnauba Wax, Shellac, Povidone, Acetylated Monoglyceride, Industrial Methylated Spirits, Titanium Dioxide (E171), Iron Oxide Yellow (E 172), IronOoxide Red (E 172), Methyl Parahydroxybenzoate (E 218), Propyl Parahydroxybenzoate (E 216).

Black printing ink: Shellac, Iron Oxide Black (E 172), Propylene Glycol (E1520) or Shellac, Iron Oxide (E 172), Propylene Glycol (E 1520) and Ammonium Hydroxide.

Delivery Info

In store collections are free of charge.

Free Delivery for orders over €39 in Ireland and NI. €4.95 charge applies for orders under €39.

Deliveries in Republic Of Ireland
Delivery by Fastway.

Deliveries to Northern Ireland
Delivery by Royal Mail, No custom charges to Northern Ireland.

Deliveries to England, Wales and Scotland
Delivery by Royal Mail. Customs charges may be incurred, depending on your order value.

International Deliveries
Orders subject to review. Orders Delivery by Royal Mail or An Post. Customs charges may be incurred, depending on your order value.Please note, for security and legal reasons, certain items are prohibited with An Post  and Royal Mail. We will contact you if your items are on the prohibited list. Orders may require a signature upon receipt.

Shipping delivery times may vary depending on the following:

  • During promotional campaigns.
  • During busy postal periods including, bank holidays and weekends.
  • Location.

For orders to the rest of the world, please contact info@ronaghans.ie before ordering.

Returns Policy

We are sorry that you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns information to our email address order@ronaghans.ie within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty